• Psychedelic Drugs

    Welcome Guest

    Forum GuidelinesBluelight Rules

The Big & Dandy Ephenidine (N-ethyl-1,2-diphenylethylamine) Thread

Hilopsilo

Bluelighter
Joined
Jun 30, 2016
Messages
470
Ketamine is just about the most vile and toxic substance you can put into your body next to inhalants and GBL. I have posted an article on here somewhere. Information is just emerging since chronic use is a relatively new phenomenom. I will try to dig up the article. Bottom line is: There is no organ that doesn't get wrecked by chronic exposure to ketamine.

A sterile shot of ketamine gave me a pretty nasty ulcer within a couple of hours since the concentration was too high. It can cause necrosis due to it's local vasoconstrictive effects. I also get nosebleeds a day after shooting it (or using other roa's for that matter).

It would be best to assume the same goes for all other dissociative arylcyclohexylamines.
definitely interested in this article, have a few friends who are getting seriously into ketamine. Glad i can't stand the stuff.
 

Chris Timothy

Bluelighter
Joined
Nov 8, 2011
Messages
249
Location
not on a throne
one thing I have noticed, anecdotal evidence at best- ephenidine has some strange tax on the eyes. I think it either mild eye damage or some strange form of HPPD. I noticed that after taking it my eyes can kind of hurt. After using it fairly often for a few months, I've noticed that light burns into my eye easier, and looking away creates a more noticeable impression of light that wouldn't normally burn in. For example, If I'm in my bathroom and i weigh myself, the light from the scale will stay in my vision for longer than expected
Maybe it's just a combination of tense eye muscles and not blinking?

I took 50mg DPH once in the evening after having used EPE during the day, and the next morning I had this twitch in my right eye that just didn't go away. EPE seems to allow restless leg syndrome to crawl into your eyes so to speak.

The twitching stopped after some weed a week later.
 

Xorkoth

Sr. Moderator: PD, TR, TDS, P&S
Staff member
Joined
Feb 8, 2006
Messages
38,153
Location
Shadowmeister v0
I have been curious about this one for qute some time, it sounds like by far the best out of the phenidines that have been explored. As such, I grabbed at a chance to get some when it presented itself recently, and to my pleasant surprise, they sent me 5g instead of the 2g I ordered. So I have a lot of this to play with. I'm in no rush, as I rarely have time or inclination for dissociatives recently, but I was wondering what people with experience (and no particular disso tolerance) would recommend for a good dose to get my feet wet and have a light experience that would give me an idea of what this stuff is about, without it being too strong.
 

Chris Timothy

Bluelighter
Joined
Nov 8, 2011
Messages
249
Location
not on a throne
I liked to dose it rectally in increments of 50mg. I found higher doses gave a distracting hint of nausea, though nobody else seemed to have problems with that.

100mg orally made hitching a ride feel like riding a cloud.
 

Vastness

Bluelighter
Joined
Mar 10, 2006
Messages
1,076
Location
iterating through cyclic eternities
Strangely I found the dose needed to be much higher than that I had generally seen reported elsewhere. I needed at least 400mg orally to feel like I was getting a substantial effect - although lower doses of 200mg-ish did produce lesser effects I felt like these were always a little unsatisfactory.

That said the come up is extremely, even inconveniently long, which is probably a complicating factor - like multiple hours - so redosing was often not convenient. I also did not enjoy the significant sleep inhibition afterwards and clumsy residual day after effects. If I was to do it again I would prepare the day before and make sure to dose very early in the morning.

Besides that, I did find the acute effects to be very enjoyable. I had a whole bunch of the stuff a while back but unfortunately flushed it during a fit of, in retrospect, maybe somewhat unwarranted and over-dramatic concern about my drug use at the time. I have occasionally regretted that since and may try to get some again in the future.
 

Xorkoth

Sr. Moderator: PD, TR, TDS, P&S
Staff member
Joined
Feb 8, 2006
Messages
38,153
Location
Shadowmeister v0
Alright thanks guys. Being a longtime lover of phenibut, I am used to drugs that I need to dose early and that take hours to come up. I'll give this a try sometime soon. Would you say that at the lighter end of the spectrum, you're still able to function fairly well, ie, go for a light hike, socialize, etc? Or is it more of a stay in by yourself sort of thing?
 

Vastness

Bluelighter
Joined
Mar 10, 2006
Messages
1,076
Location
iterating through cyclic eternities
Dissociatives for me are almost always a stay in by yourself type of thing, having made a few miscalculations in the past. 😉

However I would say that ephenidine is probably a safer bet than, say, ketamine in that regard, even in high doses I did not find it nearly as physically incapacitating or even perpetually confusing as ketamine can be, and was still able to navigate my environment safely and with relative ease - so I would not expect familiar environments to pose a problem - with the obvious exception of any particularly challenging hikes, of course. I did not try to socialise on it but suspect it would have been quite possible although communication may be somewhat impaired, and I would not try with any people or situations I didn't know were drug friendly - but again that probably goes without saying.
 
Top